# SDR TWRA9827

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DAILY CHECK, FOUND EMERGENCY LIGHTS IN 'A' ZONE AND UPPER DECK WILL NOT TURN ON WHEN TESTED.  REPLACED NR 3 EMERGENCY EXIT LIGHT PACK IN OVERHEAD CENTER OF UPPER DECK AND OVERHEAD ASSY AFT OF P-6 PANEL IN COCKPIT.  OPS CHECK NORMAL PER MM 33-51-00.  (M)
